| Model Number |
8888145044 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter during the use of the catheter, it was observed that the venous luer adapter end had cracked, causing blood to ooze.There was no cleaning agent used on the device.The tego was not utilized.There was no instrument used to loosen or tighten the device.The insertion site was not treated prior to product placement.The catheter was repaired.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.